# SDR DL72S961473

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632639
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE INBOARD FLANGE OF STA 784 FRAME JUST ABOVE THE MAIN CABIN FLOOR.  REPAIRED PER B727 S/B 727-53-0197.
